Research

Preprints:

  1. Bourgeois contact structures: tightness, fillability and applications, joint with Jonathan Bowden and Agustin Moreno.
    Available online at arXiv:1908.05749. (Please note that this paper supersedes the manuscript, by the same authors, titled "5-dimensional Bourgeois contact structures are tight", once available as arXiv:1903.11866.)

Papers accepted for publication:

  1. Examples of contact mapping classes of infinite order in all dimensions
    To appear in Mathematical Research Letters.
    Also available online at arXiv:1809.07762.

  2. A remark on the contactomorphism group of overtwisted contact spheres, joint with Eduardo Fernández.
    To appear in Comptes Rendus Mathématique.
    Also available online at arXiv:1910.01359.

Published papers

  1. Examples of non-trivial contact mapping classes for overtwisted contact manifolds in all dimensions
    Algebr. Geom. Topol., Volume 19, Number 3 (2019), 1207-1227. doi:10.2140/agt.2019.19.1207
    Also available at arXiv:1704.07278

  2. On some examples and constructions of contact manifolds
    Math. Ann. (2019). doi:10.1007/s00208-019-01895-4
    Also available online at arXiv:1711.09800